|Title:||Successful Treatment of Aconitine Induced Life Threatening Ventricular Tachyarrhythmia with Amiodarone||Authors:||YEIH, DONG-FENG
HUANG, SHOEI-K STEPHEN
|Keywords:||aconitine;herbal medicine;life threatening ventricular tachyarrhythmia;amiodarone||Issue Date:||2000||Journal Volume:||v.84||Journal Issue:||n.4||Start page/Pages:||E-8||Source:||HEART||Abstract:||
With the increasing trend of cross mixing of populations, aconitine induced poisoning and its related arrhythmias may be more frequently encountered worldwide. However, the clinical experience is often too limited to draw any conclusion on the optimal treatment for tachycardia induced by aconitine intoxication. The clinical presentation, serial electrocardiographic changes, and responses to antiarrhythmic agents are reported in a patient with aconitine induced life threatening ventricular tachyarrhythmia. Amiodarone was effective in suppressing polymorphic ventricular tachycardia, which might provide an example of successful pharmacological intervention in aconitine induced ventricular tachyarrhythmia.
|Appears in Collections:||醫學系|
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.